# SDR DALA1107819857

- Difficulty date: January 31, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 47,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1151 L14r-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENER CABIN STA 1151 BETWEEN L14R-L15R SHEAR TIE CRACKED.  REMOVED CRACKED SHEAR TIE & SPLICE RECEIVED NEW PART FOR L17R-L13R.  INSTALLED ALL PARTS IAW DWG 5060119, SRM 51-30-1, 51-30-2, 51-30-5, 51-10-4. P202 REQUIRED INSP COMPLETED.
